# SDR AALA202212200627

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 83,343 hours, 10,365 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT CREW BUNK INSIDE DOOR HANDLE SLIPS. DOOR WILL NOT OPEN FROM INSIDE. PILOT CREW BUNK DOOR HANDLE ADJUSTED AS PER AMM 25-29-01.
